# SDR YENA2023111001368

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 61,192 hours, 21,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2625, RDU-FLL. 'DIRTY SOCK SMELL DESCENDING THRU 10K FT. PREVIOUS HISTORY.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
